MathSciNet Relay Station
MathSciNet bibliographic data
MR832917 (87j:35187) 35K55
Giga, Yoshikazu A bound for global solutions of semilinear heat equations. Comm. Math. Phys. 103 (1986), no. 3, 415–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement